# SDR DXTA200701921

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 7,929 hours, 4,950 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Smoke
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS DETECTED COMING FROM AIR VENT IN COCKPIT AND CABIN.  REPLACED FORWARD ACM IAW CE-750 M/M CHAPTER 21-51-00. OPERATIONAL AND LEAK CHECK GOOD.
